Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have high TSH, taking Thyronorm. Feel restlessness. What should I do about it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
Hi Doctor,

I am having a thyroid problem. TSH is high
It was 10.61 in XXXXXXX and now its within range and i am taking Thyronorme 100 mg daily but I still feel the restlessness sometime and also I am going through some personal issues which is making me go restless.. What should I do about it?
Posted Sun, 30 Sep 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Pavan Kumar Gupta 50 minutes later
Hello AAAA
Thanks for the query.
You have not mentioned the present levels of TSH but make sure it is below 3.
Make sure that your hemoglobin and calcium levels are normal.
Since you are thyronorm,you must take some calcium supplement.
Your restlessness seems to be due to the stress and anxiety.
Control your stress by regular exercises,yoga and XXXXXXX breathing exercises.
Make sure that you are not lacking on nutrition and so must take fresh fruits and XXXXXXX vegetables regularly.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Have high TSH, taking Thyronorm. Feel restlessness. What should I do about it? 1 hour later
Thanks a lot for your response. I have not checked the TSH level now... Do I have to continue this medication lifetime?
Answered by Dr. Pavan Kumar Gupta 3 hours later
Yes you have to continue this medicine life long,although the dose may keep on varying at different times.
Don't take it as medicine.
It is a hormone which you are replacing from outside,since it is not being produced in sufficient quantities by your body.
Get your TSH levels checked and as I mentioned earlier,you have to bring it below 3.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor